# SDR CA030605015

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 5,497 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TESTING MANUAL MODE (COMPUTER OFF) THERE WAS NO ENGINE POWER RESPONSE TO POWER LEVER INPUTS. FCU REPLACED, PROBLEM SOLVED.
